Open Access
August, 1985 On Randomized Tactics and Optimal Stopping in the Plane
Annie Millet
Ann. Probab. 13(3): 946-965 (August, 1985). DOI: 10.1214/aop/1176992916


Given a two-parameter filtration $(\mathscr{F}_z)$ satisfying the conditional independence assumption (F4), we prove the existence of an optimal stopping point for adapted processes $(X_z)$ indexed by $\mathbb{N}^2$ or $\mathbb{R}^2_+$ which are of class $(D)$, and have regularity properties which generalize the usual one-parameter ones, and are expressed in terms of sequences of 1- and 2-stopping points.


Download Citation

Annie Millet. "On Randomized Tactics and Optimal Stopping in the Plane." Ann. Probab. 13 (3) 946 - 965, August, 1985.


Published: August, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0579.60034
MathSciNet: MR799430
Digital Object Identifier: 10.1214/aop/1176992916

Primary: 60G40
Secondary: 60G20 , 60G57 , 60G99

Keywords: Choquet's theorem , Conditional independence , extreme point , Optimal stopping , optional increasing path , stopping point , tactic

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 3 • August, 1985
Back to Top